Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 39, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Ranks of elliptic curves
Karl Rubin and Alice Silverberg.
Bull. Amer. Math. Soc. 39 (2002), 455-474
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1920278
A century of complex Tauberian theory
J. Korevaar.
Bull. Amer. Math. Soc. 39 (2002), 475-531
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1920279
From deep holes to free planes
Chuanming Zong.
Bull. Amer. Math. Soc. 39 (2002), 533-555
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1920280
Erratum to “Dynamical systems and semisimple groups, an introduction”
Scot Adams.
Bull. Amer. Math. Soc. 39 (2002), 593-593
Abstract, references and article information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

$p$-Adic $L$-functions and $p$-adic representations, by Bernadette Perrin-Riou.
Reviewer: Karl Rubin
Bull. Amer. Math. Soc. 39 (2002), 557-562
Review information
Full-text PDF
Geometry: Euclid and beyond, by Robin Hartshorne.
Reviewer: David W. Henderson
Bull. Amer. Math. Soc. 39 (2002), 563-571
Review information
Full-text PDF
Stable groups, by Bruno Poizat.
Reviewer: Thomas Scanlon
Bull. Amer. Math. Soc. 39 (2002), 573-579
Review information
Full-text PDF
Isoperimetric inequalities: Differential geometric and analytic perspectives, by Isaac Chavel.
Reviewer: Robert Brooks
Bull. Amer. Math. Soc. 39 (2002), 581-584
Review information
Full-text PDF
Vertex algebras and algebraic curves, by Edward Frenkel and David Ben-Zvi.
Reviewer: Yi-Zhi Huang
Bull. Amer. Math. Soc. 39 (2002), 585-591
Review information
Full-text PDF